# SDR SWAA2019110738674

- Difficulty date: October 30, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 75,731 hours, 46,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 765-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WL156 STA.765 TO STA.780 STR.25L "Z" CHANNEL HAS CORROSION NUMEROUS PLACES. / AFT CARGO LH Z CHANNEL CORROSION FOUND AT STA 765-780  STR25L WL156 REMOVED IN AN AREA OF 1" X 1" MEASURES  .020" DEEP, OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT CARGO LH Z CHANNEL ASSY IAW SRM 51-40-02-0G-0 AND DWG 146A7500.
